Eigenvalues of Toeplitz matrices in the bulk of the spectrum

Percy Deift, Alexander Its, Igor Krasovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)437-461
JournalBulletin of the Institute of Mathematics Academia Sinica
Volume7
Issue number4
StatePublished - 2012

Cite this

Eigenvalues of Toeplitz matrices in the bulk of the spectrum. / Deift, Percy; Its, Alexander; Krasovsky, Igor.

In: Bulletin of the Institute of Mathematics Academia Sinica, Vol. 7, No. 4, 2012, p. 437-461.

Research output: Contribution to journalArticle

@article{6217b4e1249d4b15bdbf47490142cac5,
title = "Eigenvalues of Toeplitz matrices in the bulk of the spectrum",
author = "Percy Deift and Alexander Its and Igor Krasovsky",
year = "2012",
language = "English (US)",
volume = "7",
pages = "437--461",
journal = "Bulletin of the Institute of Mathematics Academia Sinica",
number = "4",

}

TY - JOUR

T1 - Eigenvalues of Toeplitz matrices in the bulk of the spectrum

AU - Deift, Percy

AU - Its, Alexander

AU - Krasovsky, Igor

PY - 2012

Y1 - 2012

M3 - Article

VL - 7

SP - 437

EP - 461

JO - Bulletin of the Institute of Mathematics Academia Sinica

JF - Bulletin of the Institute of Mathematics Academia Sinica

IS - 4

ER -